# SDR AALA2009021000475

- Difficulty date: February 10, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- Aircraft time: 54,571 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA    MID CABIN EMERGENCY LIGHTS FROM ROW 20 TO 32 INOPERATIVE. REPLACED BATTERY PACK IN MID CABIN.
